# SDR SWIA202164614

- Difficulty date: December 19, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH TRU AFT LANDING, INBOARD OF DOOR LATCH IS CRACKED.  FLAGGED   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED RH TRU AFT LANDING REF. CRJ SRM 51-42-06-001-001-A01, REO 670-53-11-1772 REV. -- DATED 2021-12-28, AND DWG CC670-33040 REV. G. COMPLIED WITH ATTACHED TASKCARD 51-900-1002-SKY.
